# SDR AALA202405205724

- Difficulty date: May 18, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N821NN
- Make and model: Boeing 737823
- Aircraft serial: 30912
- Aircraft time: 43,218 hours, 18,069 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: No Test
- Location: Fwd Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PS CHECK FOUND FORWARD FLIGHT ATTENDANTS FLASHLIGHT INOPERATIVE. REPLACED FORWARD FLIGHT ATTENDANTS FLASHLIGHT BATTERY. PER AMM 25-64-00.
